# SDR USAA2012090500017

- Difficulty date: September 1, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 41,190 hours, 16,622 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: D5528000100400
- Part serial: CC2359
- Condition: Saturated
- Location: Lt Elevator
- Part time: 41,190 hours, 16,622 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - WATER INGRESS ON LEFT ELEVATOR ON UPPER PANEL BETWEEN 87 TO 104 INCHES FROM INBOARD EDGE AND 10 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR ON UPPER PANEL BETWEEN 87 TO 104 INCHES FROM INBOARD EDGE AND 10 INCHES FROM TRAILING EDGE IAW A319 SRM 55-20-00.
